Welcome to Ask The Doctor.
This headache (soreness) after concussion is very common.
If after the concussion episode, you developed any transient loss of consciousness, bleeding from ear, nose, throat, then you would require CT head.
If there is any perilesional edema seen on CT/MRI due to concussion, that can cause headache.
if edema is there, he would require syrup Glycerol to reduce the intracranial pressure due to edema which might be causing headache.
If your CT was clear, then is Post concussion headache.
If you have it in a severe way, you would require to take SSRI like Escitalopram for a few days.
However, it goes away with time.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.